# SDR HYIA20210525001

- Difficulty date: May 19, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N67886
- Make and model: Cessna 402C
- Aircraft serial: C4020435
- Aircraft time: 35,133 hours, 36,641 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1114
- Condition: Faulted
- Location: Brake Sys
- Part time: 35,132 hours, 36,641 cycles
- Component: Hose
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PILOT A LOSS OF PRESSURE ON THE RIGHT BRAKE DURING PARKING. MAINTENANCE INSPECTED AND FOUND THE RIGHT MASTER CYLINDER TO BE AT FAULT. REPLACED THE MASTER CYLINDER HOSE, AND RESEALED THE MASTER CYLINDER.  PERFORMED BLAKE BLEEDING PROCEDURES WITH NO FURTHER DEFECTS NOTED.
